# SDR DALA2017051804098

- Difficulty date: May 17, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 75,188 hours, 34,220 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON INBD SIDE, SUPPORT ANGLE AT BOTTOM FWD SIDE OF CUTOUT FOR PANEL 435AR IS CRACKED.   REMOVED THE SUPPORT ANGLE IAW SRM. INSTALLED A NEW SUPPORT ANGLE IAW SRM AND DRAWING.
